Basic and obvious question but what are you using to teat the thrush? Oral Difluclan? Thrush ought not to happen as it makes the vagina more acidic and thrush likes an alkaline environment. However, it's the change in the flora that can set it off. You could try reducing the treatment to once a week. The other thing is that sex itself can start off thrush by the friction it causes.
Could you try the cream alone and see how that goes? And do all the other stuff to help thrush- no hot baths, no tight clothes, cotton knickers, no tights etc and reduce sugar in your diet.
Then if that helps, if you have sex and the thrush comes back it could be the sex (and your partner can carry it too if you aren't using condoms.)
I have sometimes had an itchy thrush like reaction to Ovestin but tbh if I keep using it, it goes away.
If you have always been plagued by thrush, are you sure it's the cream causing the thrush?
Nothing but estrogen is going to help with the atrophy. Lube of various descriptions will lubricate to different degrees but only estrogen will actually change the cells of the vagina back to where they were pre-menopause.
So your options are: how are you treating the thrush? Are you using the most effective way to treat it? And is there another vaginal estrogen that would suit you better?